# SDR DALA1122650637

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 75,229 hours, 35,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N853017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL IN MSP, FOUND DAMAGE TO FUSELAGE SKIN AT AFT CARGO DOOR CUTOUT AFT FRAME.  SEAL RETAINER ALSO HAD SLIGHT DEFORMATION.  SKIN AND INNER DOUBLER STRAP BOTH DAMAGED.  BOTH LAYERS OF MATERIAL TRIMMED OUT AND A DOUBLER/TRIPLER REPAIR INSTALLED PER ERA 491263-14, NON-ROUTINE NR 1.
